Equilibrium correlations in a model for multidimensional epistasis

Soyler G., Erzan A.

THEORY IN BIOSCIENCES, vol.121, no.4, pp.387-394, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 121 Issue: 4
  • Publication Date: 2003
  • Doi Number: 10.1078/1431-7613-00068
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.387-394
  • Istanbul Technical University Affiliated: No


We investigate a statistical model for multidimensional epistasis. The genotype is devided into subsequences, and within each subsequence mutations which occur in a prescribed order are beneficial. The bit-string model used to represent the genotype, may be cast in the form of a ferromagnetic Ising model with a staggered field. We describe the actual correlations between mutations at different sites, within an equilibrium population at a given tolerance, which we define to be the temperature of the statistical ensemble.